Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone noticed this effect from their meds? 4WD

Posted by saw on September 9, 2004, at 1:21:18

In reply to Re: Has anyone noticed this effect from their meds?, posted by 4WD on September 8, 2004, at 17:49:11

I have b1tched and moaned about the yawning thing. Full on yawns that literally take my breath away and leave me with constant watery eyes (not good for mascara) and then plenty PLENTY of the incomplete yawns you describe.

Sabrina


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saw thread:387488
URL: http://www.dr-bob.org/babble/20040904/msgs/388514.html